MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120003
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the alarm functions were not working.There was no patient involvement, and no harm/adverse event was reported.
 
Additional Manufacturer Narrative
Investigation summary: the affected device was returned for evaluation.Visual inspection performed.No missing or damaged components.Parts swap, dc (direct current) voltmeter check, functional testing performed.The customer's reported problem was duplicated.When turning the on/off switch, the electronic alarms do not activate.Getting approx.3.6 vdc (volts of direct current) out of the battery holder.Swapped out the main alarm pcb with a known, working board.Still not getting the alarm bezel led's (light emitting diodes) to illuminate or the piezo-electric buzzer to sound.Therefore, the interface pcb (printed circuit board) assembly must be defective.No action was taken.Due to obsolescence and lack of spare parts we are unable to complete the servicing of the ventilator.Device will be sent back un-repaired or scrapped on site.

Brand Name
PNEUPAC PARAPAC MEDIC MODEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20025575
Report Number3012307300-2024-07755
Device Sequence Number15603694
Product Code BTL
UDI-Device Identifier10610586045486
UDI-Public(01)10610586045486(11)080918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown